# SDR AWXA200600930

- Difficulty date: May 15, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 52,979 hours, 23,723 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371112005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C6 CHECK DISCOVERED CORROSION ON SEAT TRACK AT Y-1292 AND FR 45+18 INCHES.  CORROSION WAS REMOVED AND REWORK AREA WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-31-15 FIG 103 SECTION 3.  MAINTENANCE REMOVED AND INSTALLED NEW SEAT TRACK SECTION FROM FR 41 TO FR 47 AT Y-1292 IAW AIRBUS 320 SRM 51-42-11 AND 51-72-11.
